Publication:
Uncountably Generated Algebras of Everywhere Surjective Functions

dc.contributor.authorAron, Richard M.
dc.contributor.authorConejero, Jose A.
dc.contributor.authorPeris, Alfredo
dc.contributor.authorSeoane-Sepúlveda, Juan B.
dc.date.accessioned2023-06-20T00:26:20Z
dc.date.available2023-06-20T00:26:20Z
dc.date.issued2010
dc.description.abstractWe show that there exists an uncountably generated algebra every non-zero element of which is an everywhere surjective function on C, that is, a function f : C -> C such that, for every non void open set U subset of C, f(U) = C.
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.facultyInstituto de Matemática Interdisciplinar (IMI)
dc.description.refereedTRUE
dc.description.sponsorshipMEC and FEDER,
dc.description.sponsorshipMEC and FEDER,
dc.description.sponsorshipGVA
dc.description.sponsorshipMEC and FEDER
dc.description.sponsorshipGeneralitat Velenciana,
dc.description.sponsorshipMEC and FEDER,
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/19999
dc.identifier.citationR. M. Aron, J. A. Conejero, A. Peris, and J. B. Seoane-Sepulveda. Powers of hypercyclic functions for some lassical hypercyclic operators. Integr. Equat.Oper. Theory, 58(4):591{596, 2007. R. M. Aron, D. Garcia, and M. Maestre. Linearity in non-linear problems.RACSAM Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat., 95(1):7{12,2001. R. M. Aron, V. I. Gurariy, and J. B. Seoane-Sepulveda.Lineability and spaceability of sets of functions on R. Proc. Amer. Math. Soc., 133(3):795{803 (electronic),2005. R. M. Aron, D. Perez-Garcia, and J. B. Seoane-Sepulveda. Algebrability of the set of non-convergent Fourier series.Studia Math., 175(1):83{90, 2006. R. M. Aron and J. B. Seoane-Sepulveda. Algebrability of the set of everywhere surjective functions on C. Bull. Belg.Math. Soc. Simon Stevin, 14:25-31, 2007. F. Bayart. Linearity of sets of strange functions. Michigan Math. J. 53:291{303,2007. F. Bayart and L. Quarta. Algebras in sets of queer functions. Isr. J. Math.158:285{296, 2007.[8] P. En o and V. I. Gurariy. On lineability and spaceability of sets in function spaces. Unpublished notes. B. R. Gelbaum and J. M. H. Olmsted. Counterexamples in analysis. Dover Publications Inc., Mineola, NY, 2003.Corrected reprint of the second (1965)edition. F. J. Garcia-Pacheco, N. Palmberg, and J. B. Seoane-Sepulveda. Lineability and algebrability of pathological phenomena in analysis. J. Math. Anal. Appl.,326(2):929{939,2007. F. J. Garcia-Pacheco, M. Martn, and J. B. Seoane-Sepulveda. Lineability,spaceability, and algebrability of certain subsets of function spaces. Taiwanese J. Math., to appear. P. Bandyopadhyay and G. Godefroy. Linear structures in the set of normattaining functionals on a Banach space.J.Convex Anal., 13(3-4): 489{497,2006. V. I. Gurariy and L. Quarta. On lineability of sets of continuous functions. J.Math. Anal. Appl., 294(1):62{72,2004. S. Hencl. Isometrical embeddings of separable Banach spaces into the set of nowhere approximatively diferentiable and nowhere Holder functions. Proc.Amer. Math. Soc., 128(12):3505{3511, 2000. H. Lebesgue. Lecons sur l'integration et la recherche de fonctions primitives,volume 136 of 8º. Gauthier-Villars.VII, Paris, 1904.
dc.identifier.issn1370-1444
dc.identifier.officialurlhttp://bms.ulb.ac.be/cgi/welcome.php
dc.identifier.relatedurlhttp://projecteuclid.org/bbms
dc.identifier.relatedurlhttp://www.ulb.ac.be/assoc/bms/bbmstocpv.html
dc.identifier.urihttps://hdl.handle.net/20.500.14352/42566
dc.issue.number3
dc.journal.titleBulletin of the Belgian Mathematical Society
dc.language.isoeng
dc.page.final575
dc.page.initial571
dc.publisherSociété mathématique de Belgique
dc.relation.projectIDMTM2005-08210
dc.relation.projectIDMTM2007-64222
dc.relation.projectIDgrant CTESPP/2005
dc.relation.projectIDMTM2007-64222
dc.relation.projectIDPROMETEO/2008/101.
dc.relation.projectIDMTM2006-03531
dc.rights.accessRightsrestricted access
dc.subject.cdu5177.98
dc.subject.keywordLineability
dc.subject.keywordpaceability
dc.subject.keywordAlgebrability
dc.subject.keywordEverywhere surjective functions.
dc.subject.ucmAnálisis funcional y teoría de operadores
dc.titleUncountably Generated Algebras of Everywhere Surjective Functions
dc.typejournal article
dc.volume.number17
dspace.entity.typePublication
Files
Original bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
Seoane18.pdf
Size:
126.43 KB
Format:
Adobe Portable Document Format
Collections